# SDR DALA2015011700414

- Difficulty date: January 15, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME CRACKED AT LONGERON 2R, BS 1494.  REMOVED CRACKED FRAME.  FABRICATED AND INSTALLED NEW FRAME IAW DWG 9911860, REV L AND SRM 51-30-02.
